# SDR IPXA2019070744173

- Difficulty date: June 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: A5724229420000
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RT WING CRACK ON UPPER SURFACE REINFORCING PLATE IN WING ISLAND O/B OF THE AILERON INSIDE ACCESS PANEL. REMOVED, FABRICATED AND REPLACED CRACKED REINFORCING PLATE ON RT WING ISLAND O'B OF THE AILERON ACCESS PANEL IAW DWG A57242294 AND SRM 51-40-23.
